ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Zero-sum risk-sensitive stochastic games on a countable state space

Basu, Arnab and Ghosh, Mrinal Kanti (2014) Zero-sum risk-sensitive stochastic games on a countable state space. In: STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 124 (1). pp. 961-983.

[img] PDF
Sto_pro_app_124-1_961_2014.pdf - Published Version
Restricted to Registered users only

Download (288kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.spa.2013.09.009

Abstract

Infinite horizon discounted-cost and ergodic-cost risk-sensitive zero-sum stochastic games for controlled Markov chains with countably many states are analyzed. Upper and lower values for these games are established. The existence of value and saddle-point equilibria in the class of Markov strategies is proved for the discounted-cost game. The existence of value and saddle-point equilibria in the class of stationary strategies is proved under the uniform ergodicity condition for the ergodic-cost game. The value of the ergodic-cost game happens to be the product of the inverse of the risk-sensitivity factor and the logarithm of the common Perron-Frobenius eigenvalue of the associated controlled nonlinear kernels. (C) 2013 Elsevier B.V. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the ELSEVIER SCIENCE BV,NETHERLANDS
Keywords: Risk-sensitive stochastic games; Exponential discounted and ergodic costs; Shapley equations
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 13 Feb 2014 12:03
Last Modified: 13 Feb 2014 12:03
URI: http://eprints.iisc.ac.in/id/eprint/48374

Actions (login required)

View Item View Item